Hello. I am 23 years old and I have been on the shot for about 2mths. On july 29 2010 I noticed some light cramps and spotting as if I was getting a period. On August 1st my boyfriend and I had unprotected sex and he ejaculated. Afterwards I noticed more spotting and whenever I do have sex its sort of painful. Is it possible for me to get pregnanat becaus e I was spotting like a period and the sex was unprotected? And furthermore what is causing the pain while having sex?
Welcome to ehealthforum.
The pain during intercourse can suggest possibility of pelvic infection (PID). The spotting could mean either a complication/side effect of the shot, or possibility of pregnancy.
Visit your healthcare provider/gynecologist for an examination and tests to find out the cause behind your symptoms.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.